# SDR DL757980445

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1665
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 1665 AND STRINGER 25R WAS BADLY DENTED AT THE FWD END OF A DRAIN MAST.  INSTALLATION DUE TO GROUND SERVICE DAMAGE.  THE DAMAGED AREA WAS CUT OUT AND A SKIN DOUBLER AND TRIPLER WERE INSTALLED PER ER/A 364032-14, REV A.
